# SDR MALA050208

- Difficulty date: January 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 15,151 hours, 16,633 cycles
- System (JASC): 3150 · Central Warning
- Part: Monitor
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PITOT LIGHT ILLUMINATED IN FLIGHT.  QRH COMPLETED.  RETURNED TO DTW.  REMOVED AND REPLACED 5HG CURRENT MONITOR, PN ON/OFF 006WS00 SN 1581, SN OFF 1627. LEFT PITOT TUBE PN ON/OFF 856ML3, SN ON 214837, SN OFF 215686.  ALL CHECKS GOOD IAW SF 340 M/M CH 31 AND 34.
